# SDR LR7A01016

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,367 hours, 18,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION CARRY OVER ITEM 00679 DUE, REF ED 00-0022-2.  FUSELAGE LT SIDE SKIN DENTED FS 715/WL 165 AND FS 722/WL 157.  REPAIRED IAW SRM SMP 583-51-140-12.
